# SDR UIEA2019060634373

- Difficulty date: June 3, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 78,069 hours, 17,028 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Charger
- Part number: 425404
- Part serial: 3552
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INOP. APU AUTO SHUTSDOWN AFTER REACHING 36% RPM.( PERFORMED ECU BITE PROCEDURE PER B767 FIM 49-11 FAULT TREE 987. NO MINI FLAGS.  PERFORMED BITE PROCEDURE OF APU ECU IAW B767 FIM 49-11 PT 987, NO FAULTS FOUND. WHEN STARTING APU BATT VOLTAGE STAYS ABNORMALLY LOW DURING ENTIRE START. SUSPECT BATTERY CHARGER AND/OR BATTERY.   REMOVED AND REPLACED APU BATTERY CHARGER IAW AMM 24-31-05.   OPS CHECK GOOD.  REMOVED AND REPLACED THE APU BATTERY IAW AMM 24-31-04.  OPS CHECKED GOOD.
